# SDR USAA20100518SB080

- Difficulty date: May 17, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE MAIN ENTRY DOOR HOLD OPEN MECHANISM INOPERATIVE.  MAINTENANCE CLEANED AND LUBRICATED MAIN ENTRY DOOR GUIDE ARM ASSEMBLY, HINGE GUIDE PLATE AND HOLD OPEN MECHANISM PER MM 12-25-21, FIGURE 301.  OPERATIONAL CHECK GOOD.
